| Model Number |
E SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The malfunction was observed during incoming testing; however after disassembling the device to determine root cause, the malfunction was no longer seen.The battery board to hv module cable was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device inappropriately shut down multiple times.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.